# SDR USAA2012062200010

- Difficulty date: June 2, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: 2108
- Condition: Corroded
- Location: Rt Wing
- Part time: 33,194 hours, 19,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON OUTBOARD FLAP BETWEEN WS 670 TO WS 732 AT FLAP RIB 6.  REPLACED OUTBOARD FLAP IAW A319 AMM 27-54-62-400-001-A & EA 104060.
